# SDR USAAF01032

- Difficulty date: June 6, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Faulty
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - FOUND NR 6 CEILING AND LAVATORY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE NR 8 BATTERY PACK.  OPERATIONALLY CHECKED OK.  (M)
